# SDR DALA2016050203602

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WTB FAIRING SUPPORT FS 900/LBL 14-RBL 24; T EXTRUSION AND SPLICE ANGLES ON FWD AND AFT SIDES CORRODED.  BLENDED AND FOUND TO BE OUT OF LIMITS.  ACCOMPLISHED PERMANENT EXTRUSION REPAIR REF SRM.
